| Catalog Number |
5531-G-811-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon p/a cr beaded #7l; cat # 5517f701; lot # yj32t.Tritanium bplate triathlon s8; cat # 5536b800; lot # ctd122308.Tritanium patella-asymmetric; cat # 5552-l-401; lot # wdhp1.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
The following information was provided: revision ltka due to infection.The implants were removed, the joint was copiously washed out and new implants were placed.The use of mako in the index surgery was not thought to have contributed to this complication.No further information is available from the doctor or hospital.